MathSciNet Relay Station
MathSciNet bibliographic data
MR1626348 (2000a:34053) 34B30 (33E05 33E10 34L40)
Volkmer, Hans On the growth of convergence radii for the eigenvalues of the Mathieu equation. Math. Nachr. 192 (1998), 239–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement